MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER 32/C; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER 32/C; HIP SHELL LINER
Model Number 01.32.3239HC4
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2020: lot 2002179: 15 items manufactured and released on 2-jun-2020.Expiration date: 2025-05-13.No anomalies found related to the problem.To date, 2 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in after 1 month from the previous revision surgergery reporting pain due to a dislocation of the head (competitor) from the liner (medacta).The cause of the dislocation is unknown.The surgeon revised the competitor head and the medacta liner.The surgery was completed successfully.Previous revision surgery reason was stem mobilization (the stem and head were revised).

Brand Name
MPACT OFFSET 4MM PE HC LINER 32/C
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11106982
Report Number3005180920-2021-00005
Device Sequence Number3596023
Product Code LPH
UDI-Device Identifier07630040730754
UDI-Public07630040730754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number01.32.3239HC4
Device Catalogue Number01.32.3239HC4
Device Lot Number2002179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;